# SDR DALA2019090805232

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 65,724 hours, 25,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5375374) DURING INSPECTION FOUND FWD EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51. OPS CK GOOD.
